Algèbres de Lie résolubles réelles algébriquement rigides



Downloads per month over past year

Ancochea Bermúdez, José María and Campoamor Stursberg, Otto Ruttwig and García Vergnolle, Lucía and Goze, M. (2007) Algèbres de Lie résolubles réelles algébriquement rigides. Monatshefte für Mathematik, 152 (3). pp. 187-195. ISSN 0026-9255

[thumbnail of ancochea07.pdf] PDF
Restringido a Repository staff only


Official URL:


We present all real solvable algebraically rigid Lie algebras of dimension lower or equal than eight. We point out the differences that distinguish the real and complex classification of solvable rigid Lie algebras

Item Type:Article
Uncontrolled Keywords:Lie algebra, rigid, solvable
Subjects:Sciences > Mathematics > Algebra
ID Code:20716
Deposited On:09 Apr 2013 18:07
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page